# SDR SWIA200211486

- Difficulty date: November 11, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,500 hours, 37,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S DIRECT VISION WINDOW VERY HARD TO OPEN AND THEN IMPOSSIBLE TO CLOSE.  ADJUSTED CAPTAIN'S DV WINDOW HANDLE OPENING ROD AND DEBURRED CATCH.  OPS CHECK GOOD.
